Alert archive / New Mexico / Red Flag Warnings in 2006

Red Flag Warning 48, NWS Albuquerque, NM

June 14, 20065 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at Jun 14, 2006, 5:59 AM MST for 5 counties in New Mexico. It took effect at Jun 14, 2006, 12:00 PM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 14, 2006, 5:59 AM MST (12:59 UTC)
In effect from
Jun 14, 2006, 12:00 PM MST
Expired
Jun 14, 2006, 8:00 PM MST
In force
8 hr
Issued by
NWS Albuquerque, NM

Counties Cibola County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, Sandoval County, NM

The radar

The Albuquerque radar (KABX), 106 km from the middle of the area, began a volume at 13:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 1.0 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2006-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2006-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
6042 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KABQ 141259
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
659 AM MDT WED JUN 14 2006

...RED FLAG WARNING THIS AFTERNOON AND EVENING OVER THE NORTHWEST
CORNER AND NORTHWEST MOUNTAINS OF NEW MEXICO FOR STRONG WINDS AND
LOW HUMIDITIES...

...FIRE WEATHER WATCH THURSDAY EARLY AFTERNOON THROUGH EVENING OVER
MOST OF NORTHERN AND CENTRAL NEW MEXICO FOR STRONG WINDS AND
LOW HUMIDITIES...

.A TROUGH WILL EDGE TOWARDS NEW MEXICO TODAY AND BRING AN INCREASE
OF THE WINDS ACROSS NORTHERN AND CENTRAL NEW MEXICO WITH BREEZY TO
LOCALLY WINDY CONDITIONS. THE NORTHWEST CORNER AND NORTHERN MOUNTAINS
ESPECIALLY ALONG THE COLORADO BORDER SHOULD SEE STRONG ENOUGH WINDS
AS WELL AS CRITICALLY LOW HUMIDITIES TO WARRANT A RED FLAG WARNING
TODAY. OTHER AREAS SUCH AS THE ADJACENT HIGH PLAINS ALONG INTERSTATE
25 MAY SEE 1 AND POSSIBLY 2 HOURS OF CRITICAL CONDITIONS TODAY.
THE TROUGH WILL BE IN BETTER POSITION TO PROVIDE MORE WIDESPREAD
WINDY CONDITIONS THURSDAY. RH VALUES WILL BE CRITICALLY LOW ONCE
AGAIN...THEREFORE WILL ISSUE A FIRE WEATHER WATCH.

NMZ101-105-142130-
/O.UPG.KABQ.FW.A.0041.060614T1900Z-060615T0200Z/
/O.NEW.KABQ.FW.W.0048.060614T1900Z-060615T0300Z/
/O.EXT.KABQ.FW.A.0042.060615T1700Z-060616T0300Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
659 AM MDT WED JUN 14 2006

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM
MDT THIS EVENING...
...FIRE WEATHER WATCH NOW IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT
THIS EVENING. THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM
THURSDAY MORNING THROUGH THURSDAY EVENING.  

THE FAVORED AREA WILL BE FOUND ALONG THE ARIZONA BORDER WHICH
INCLUDES THE CHUSKA AND ZUNI MOUNTAINS AS WELL AS WESTERN AND
CENTRAL PORTIONS OF THE NORTHWEST PLATEAU.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.


$$

NMZ102-142130-
/O.NEW.KABQ.FW.W.0048.060614T1900Z-060615T0300Z/
/O.EXT.KABQ.FW.A.0042.060615T1700Z-060616T0300Z/
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
659 AM MDT WED JUN 14 2006

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM
MDT THIS EVENING...
...FIRE WEATHER WATCH NOW IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT
THIS EVENING. THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM
THURSDAY MORNING THROUGH THURSDAY EVENING. 

THE FAVORED AREAS WILL BE FOUND OVER THE NORTHERN MOUNTAINS TODAY
ESPECIALLY ALONG THE COLORADO BORDER INCLUDING THE SAN JUAN
MOUNTAINS. STRONG WINDS WILL BECOME MORE WIDESPREAD ON THURSDAY.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.

$$

NMZ106-109-142130-
/O.EXB.KABQ.FW.A.0042.060615T1700Z-060616T0300Z/
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
659 AM MDT WED JUN 14 2006

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

NMZ103-104-107-142130-
/O.EXT.KABQ.FW.A.0042.060615T1700Z-060616T0300Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
659 AM MDT WED JUN 14 2006

...FIRE WEATHER WATCH NOW IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

23
2 follow-up statements
000 
WWUS85 KABQ 142058
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
258 PM MDT WED JUN 14 2006

...RED FLAG WARNING REST OF THIS AFTERNOON TO EARLY EVENING OVER THE
NORTHWEST CORNER AND NORTHWEST MOUNTAINS OF NEW MEXICO FOR STRONG
WINDS AND LOW HUMIDITIES...

...RED FLAG WARNING LATE THURSDAY MORNING THROUGH EARLY EVENING OVER
MOST OF NORTHERN AND CENTRAL NEW MEXICO FOR STRONG WINDS AND LOW
HUMIDITIES...

...FIRE WEATHER WATCH LATE FRIDAY MORNING THROUGH EARLY EVENING
FOR PORTIONS OF THE EAST CENTRAL AND NORTHEAST PLAINS...ESTANCIA BASIN AND 
SANDIA/MANZANO MOUNTAINS...

.STRONG WINDS AND LOW HUMIDITIES HAVE BEEN AFFECTING PORTIONS OF
NORTHWEST NEW MEXICO THIS AFTERNOON. LOOK FOR THESE CRITICAL 
CONDITIONS TO CONTINUE THROUGH THE EARLY EVENING BEFORE THE 
WINDS DIMINISH BELOW CRITICAL VALUES. AN UPPER LEVEL SYSTEM WILL
SWING GRADUALLY SWING ACROSS THE STATE THURSDAY AND FRIDAY. THIS
WILL PROVIDE AN INCREASE IN WINDS FROM WEST TO EAST. LOOK FOR
WINDY CONDITIONS TO DEVELOP ON THURSDAY ACROSS MOST OF NORTHERN
AND CENTRAL NEW MEXICO WITH A HOUR OR TWO OF CRITICAL CONDITIONS
ACROSS THE EAST CENTRAL PLAINS. THE STRONG WINDS WILL SHIFT
TOWARDS EASTERN AREAS ON FRIDAY...ESPECIALLY FAVORING AREAS TO THE
LEE OF THE SANDIA/MANZANO MOUNTAINS WHICH INCLUDES THE ESTANCIA
BASIN AND AREAS ALONG INTERSTATE 40. THIS ALSO INCLUDES PORTIONS
OF THE NORTHEAST PLAINS WHICH INCLUDES HARDING AND SAN MIGUEL
COUNTIES. A BACK DOOR COLD FRONT WILL RAISE HUMIDITIES THUS
MITIGATING CRITICAL FIRE WEATHER CONDITIONS ACROSS UNION COUNTY AS
THE DAY PROGRESSES ON FRIDAY. LASTLY...UPPER ELEVATIONS ACROSS THE
NORTHERN AND CENTRAL MOUNTAINS WILL SEE MARGINALLY LOW HUMIDITIES
ON THURSDAY BUT DUE TO THE ANTICIPATION OF SOME DRIER THUNDERSTORMS
AS WELL AS THE CURRENT STATE OF THE FUELS...HAVE OPTED TO INCLUDE
THE WHOLE FIRE ZONE WITHIN THE WARNING.

NMZ101-102-105-150300-
/O.UPG.KABQ.FW.A.0042.060615T1700Z-060616T0300Z/
/O.NEW.KABQ.FW.W.0049.060615T1700Z-060616T0200Z/
/O.CON.KABQ.FW.W.0048.000000T0000Z-060615T0300Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
258 PM MDT WED JUN 14 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY. THE
FIRE WEATHER WATCH FOR THURSDAY IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE RED FLAG WARNINGS.

$$

NMZ104-107-150300-
/O.UPG.KABQ.FW.A.0042.060615T1700Z-060616T0300Z/
/O.NEW.KABQ.FW.W.0049.060615T1700Z-060616T0200Z/
/O.NEW.KABQ.FW.A.0043.060616T1600Z-060617T0200Z/
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
258 PM MDT WED JUN 14 2006

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. THE FIRE
WEATHER WATCH IS NO LONGER IN EFFECT. 

PORTIONS OF UNION COUNTY WILL NOT BE INCLUDED IN THE WATCH 
FOR FRIDAY DUE TO A BACK DOOR COLD FRONT RAISINING HUMIDITIES
ABOVE CRITICAL THRESHOLDS. THE WATCH ON FRIDAY DOES INCLUDE 
PORTIONS OF SAN MIGUEL AS WELL AS HARDING COUNTIES. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.

$$

NMZ103-106-109-150300-
/O.UPG.KABQ.FW.A.0042.060615T1700Z-060616T0300Z/
/O.NEW.KABQ.FW.W.0049.060615T1700Z-060616T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
258 PM MDT WED JUN 14 2006

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

NMZ108-150300-
/O.NEW.KABQ.FW.A.0043.060616T1600Z-060617T0200Z/
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
258 PM MDT WED JUN 14 2006

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

50
000 
WWUS85 KABQ 150255
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
855 PM MDT WED JUN 14 2006

...RED FLAG WARNING LATE THURSDAY MORNING THROUGH EARLY EVENING
OVER MOST OF NORTHERN AND CENTRAL NEW MEXICO FOR STRONG WINDS AND
LOW HUMIDITIES...

...FIRE WEATHER WATCH LATE FRIDAY MORNING THROUGH EARLY EVENING
FOR PORTIONS OF THE EAST CENTRAL AND NORTHEAST PLAINS...ESTANCIA
BASIN AND SANDIA/MANZANO MOUNTAINS...

.AN UPPER LEVEL SYSTEM WILL MOVE ACROSS THE STATE THURSDAY AND
FRIDAY AND BRING STRONG WINDS TO MOST AREAS ON ONE OR BOTH OF
THOSE DAYS. WINDY CONDITIONS WILL REDEVELOP THURSDAY ACROSS MOST
OF NORTHERN AND CENTRAL NEW MEXICO WHILE EVEN AN HOUR OR TWO OF
CRITICAL CONDITIONS MAY BE EXPERIENCED ACROSS THE EAST CENTRAL
PLAINS. HIGHER ELEVATIONS ACROSS THE NORTHERN AND CENTRAL
MOUNTAINS WILL SEE MARGINALLY LOW HUMIDITIES ON THURSDAY BUT DUE
TO THE ANTICIPATION OF RELATIVELY DRY THUNDERSTORMS AND TAKING
INTO ACCOUNT THE CURRENT STATE OF THE FUELS...THE ENTIRE FIRE
ZONE WILL BE INCLUDED WITHIN THE WARNING.

THE STRONG WINDS WILL MAINLY BE CONFINED TO EASTERN AREAS
FRIDAY...ESPECIALLY FAVORING AREAS TO THE LEE OF THE
SANDIA/MANZANO MOUNTAINS WHICH INCLUDES THE ESTANCIA BASIN AND
AREAS ALONG INTERSTATE 40. THIS ALSO INCLUDES PORTIONS OF THE
NORTHEAST PLAINS SUCH AS HARDING AND SAN MIGUEL COUNTIES. A BACK
DOOR COLD FRONT IS EXPECTED TO RAISE HUMIDITIES ACROSS UNION
COUNTY AS THE DAY PROGRESSES ON FRIDAY...THUS PRECLUDING CRITICAL
FIRE WEATHER CONDITIONS THERE.

NMZ101-102-105-151400-
/O.EXP.KABQ.FW.W.0048.000000T0000Z-060615T0300Z/
/O.CON.KABQ.FW.W.0049.060615T1700Z-060616T0200Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
855 PM MDT WED JUN 14 2006

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
THURSDAY...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. A RED
FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY. 

WINDS HAVE DIMINISHED BELOW CRITICAL VALUES THIS EVENING...AND
WILL CONTINUE TO DECREASE THROUGH MIDNIGHT BEFORE INCREASING AGAIN
THURSDAY.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

NMZ104-107-151400-
/O.CON.KABQ.FW.W.0049.060615T1700Z-060616T0200Z/
/O.CON.KABQ.FW.A.0043.060616T1600Z-060617T0200Z/
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
855 PM MDT WED JUN 14 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
THURSDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
THURSDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY
MORNING THROUGH FRIDAY EVENING. 

PORTIONS OF UNION COUNTY WILL NOT BE INCLUDED IN THE WATCH FOR
FRIDAY DUE TO A BACK DOOR COLD FRONT RAISING HUMIDITIES ABOVE
CRITICAL THRESHOLDS. THE WATCH ON FRIDAY DOES INCLUDE PORTIONS OF
SAN MIGUEL AS WELL AS HARDING COUNTIES.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.

$$

NMZ103-106-109-151400-
/O.CON.KABQ.FW.W.0049.060615T1700Z-060616T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
855 PM MDT WED JUN 14 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
THURSDAY. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

NMZ108-151400-
/O.CON.KABQ.FW.A.0043.060616T1600Z-060617T0200Z/
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
855 PM MDT WED JUN 14 2006

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

19

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 14, 2:00 AM MST, 3 hours 59 minutes earlier.

Area forecast discussion, Jun 14, 2:00 AM MST, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 AM MDT WED JUN 14 2006

.DISCUSSION...UPPER RIDGE ALREADY STARTING TO FLATTEN AS TROUGH
SWINGS INTO GREAT BASIN. BASED ON WHAT HAPPENED ON TUESDAY AND
LATEST GUIDANCE...CURRENT POP GRIDS FOR THIS AFTERNOON AND EVENING
LOOK REASONABLE. BREEZES TO PICK UP THIS AFTERNOON NORTH AND WESTERN
AREAS. WINDS INCREASE MORE ON THURSDAY...COULD BE A FEW LOCALES THAT
EVEN APPROACH WIND ADVISORY CRITERIA. MADE SOME ADJUSTMENTS TO POP
GRIDS THURSDAY AND THURSDAY NIGHT. MODELS DON/T FORECAST MUCH IN THE
WAY OF AN INCREASE IN BELOW MOUNTAIN TOP MOISTURE ESPECIALLY WESTERN
ZONES...DESPITE COLD POOL ALOFT MOVING OVERHEAD. HIGHEST POPS WILL
BE IN THE NORTHEAST...WHERE LOW LEVEL MOISTURE SHOULD BE BEST AND
SURFACE BOUNDARY CROSSES THE AREA FRIDAY. GREATEST FORECAST CONCERNS
THE NEXT COUPLE OF DAYS ASSOCIATED WITH FIRE WEATHER FORECAST...SEE
HIGHLIGHTS BELOW.

UPPER RIDGE BUILDS AGAIN EARLY NEXT WEEK...BUT SHIFTS EASTWARD
MIDWEEK WITH GFS BRINGING ANOTHER TROUGH INTO SOCAL AND WESTERN
ARIZONA. WILL KEEP THE LOW POPS IN THE EAST...THOUGH WILL TRIM BACK
SLIGHTLY.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  94  58  89  54 /  10  10  10  10
GALLUP..........................  89  50  86  45 /   0   0  10  10
GRANTS..........................  91  54  88  47 /   0   0  10  10
GLENWOOD........................  98  59  95  57 /   0   0  10  10
CHAMA...........................  83  43  78  39 /  10  10  20  20
LOS ALAMOS......................  89  56  87  54 /   5   0  10  20
RED RIVER.......................  81  43  77  41 /   5  10  20  20
TAOS............................  89  49  84  44 /   5  10  10  20
SANTA FE........................  91  56  88  50 /   5   5  10  20
SANTA FE AIRPORT................  93  56  90  53 /   5   5  10  20
ESPANOLA........................  94  55  92  52 /   5   0  10  20
ALBUQUERQUE HEIGHTS.............  96  67  92  63 /   0   5  10  10
ALBUQUERQUE VALLEY..............  97  61  94  59 /   0   5  10  10
ALBUQUERQUE FOOTHILLS...........  94  65  90  61 /   0   5  10  10
ALBUQUERQUE WEST MESA...........  97  65  95  62 /   0   5  10  10
SOCORRO.........................  97  62  95  61 /   0   0  10  10
SANDIA PARK/CEDAR CREST.........  88  56  88  52 /   5   5  10  10
MORIARTY/ESTANCIA...............  92  59  91  57 /   5   5  10  10
CARRIZOZO.......................  96  62  94  58 /   5   5  10  10
RUIDOSO.........................  88  54  86  52 /  10  10  10  10
RATON...........................  93  53  89  51 /  10  10  10  20
LAS VEGAS.......................  90  57  87  53 /  10  10  10  20
ROY.............................  91  59  88  56 /  10  20  20  20
CLAYTON.........................  96  64  91  62 /  10  20  20  30
SANTA ROSA......................  99  65  95  61 /  10  10  10  20
TUCUMCARI....................... 101  69  97  67 /  10  10  20  20
FORT SUMNER..................... 100  67  95  67 /   5  10  20  20
CLOVIS..........................  99  68  95  65 /  10  10  20  20
PORTALES........................  99  69  95  68 /   5  10  20  20
ROSWELL......................... 102  70  98  68 /   5  10  20  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING
FOR NMZ101-NMZ102-NMZ105.

FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING
FOR NMZ101-NMZ102-NMZ103-NMZ104-NMZ105-NMZ106-NMZ107-NMZ109.

&&
Hazardous weather outlook, Jun 14, 5:00 AM MST, 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT WED JUN 14 2006

NMZ001>021-026-151200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
600 AM MDT WED JUN 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE NOT ANTICIPATED TODAY OR TONIGHT. HOWEVER...
GUSTY MICROBURST WINDS OF 40 TO 50 MPH AND SMALL HAIL COULD OCCUR
WITH THUNDERSTORMS THIS AFTERNOON AND EVENING...MAINLY ACROSS
PORTIONS OF NORTHEAST AND EAST CENTRAL NEW MEXICO. ISOLATED DRY
THUNDERSTORMS WITH GUSTY WINDS OF 40 TO 50 MPH COULD OCCUR THIS
AFTERNOON OVER THE HIGHER TERRAIN OF WESTERN...CENTRAL AND NORTHERN
NEW MEXICO. ELSEWHERE...CRITICAL FIRE WEATHER CONDITIONS ACROSS
PORTIONS OF NORTHWEST AND WEST CENTRAL NEW MEXICO ARE
ANTICIPATED...AND A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON
AND EVENING UNTIL AROUND SUNSET.

.DAYS TWO THROUGH SEVEN...

A FIRE WEATHER WATCH IS IN EFFECT FOR MUCH OF NORTHERN AND CENTRAL
NEW MEXICO THURSDAY INTO THURSDAY EVENING DUE TO THE COMBINATION OF
STRENGTHENING SOUTHWEST TO WEST WINDS AND LOW HUMIDITIES.
REMEMBER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

99

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 1:58 PM MSTFire Weather WatchABQBernalillo, Harding, Sandoval, San Miguel, Socorro, Union and 1 more40 hr
Jun 14, 1:58 PM MSTRed Flag WarningABQBernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more29 hr

Nearby

Red Flag Warnings in New Mexico, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.